# SDR AALA201602289025

- Difficulty date: February 23, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 44,739 hours, 25,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  REPEAT WRITE UP SEE AALA201602249011.  2L DOOR SLIDE DISARM AT ALTITUDE.  ALSO CABIN PRESS LIGHT ON DOOR FLASHES.  AT LOW ALTITUDE APPROX 8 PSI CABIN DIFFERENTIAL DOOR SLIDE ILLUMINATED ARMED & CABIN PRESS LIGHT EXTINGUISHED.  REPLACED L2 DOOR PROXIMITY SWITCH 17WV1 & ADJUSTED L2 DOOR PROXIMITY SWITCH 7WN1.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-71-11 & 52-73-11.  SEE AALA201602289024 FOR ADDITIONAL PART.
